HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第45巻第1号 Vol.45,No.1 >

多数財リカードゥ型モデルと国際資本移動

Files in This Item:
45(1)_P77-85.pdf791.6 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31995

Title: 多数財リカードゥ型モデルと国際資本移動
Other Titles: International Investment in a Ricardian Model with a Continuum Goods
Authors: 佐々木, 隆生1 Browse this author →KAKEN DB
Authors(alt): SASAKI, Takao1
Issue Date: May-1995
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 45
Issue: 1
Start Page: 77
End Page: 85
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31995
Appears in Collections:經濟學研究 = The economic studies > 第45巻第1号 Vol.45,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University